MathSciNet Relay Station
MathSciNet bibliographic data
MR1469371 60G99 (42B99)
Farahmand, K. On the number of real solutions of a random polynomial. J. Math. Anal. Appl. 213 (1997), no. 1, 229–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement